Panadol Migraine is a specialized pain reliever containing a combination of Acetylsalicylic acid (250mg), Paracetamol (250mg), and Caffeine (65mg). This triple-action formula is specifically designed to provide effective relief from migraine headaches. Each pack contains 24 caplets. This medication combines three active ingredients that work together to relieve migraine pain: acetylsalicylic acid and paracetamol for pain relief, plus caffeine which can enhance their effectiveness. The caplet form makes it easy to swallow. As with all medications, this should be taken according to the recommended dosage instructions on the package. If symptoms persist, consult your healthcare provider.